MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7323-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the pump had under infused medication.The program was as follows: 500 mls of 13500 mg of piperacillin was to be infused 159 mls/hour.There should have only been 12.4 ml of the medication left at the end of the infusion, however the residual volume was 60 ml.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: h10 ?device evaluation: the cadd administration set was returned for investigation in used condition.The returned administration set was visually inspected at a distance of 12 to 16 inches under normal conditions of illumination.No damages were found.The investigator did note however that the arch height of the tube seemed to be low.The product was tested for accuracy using a cadd legacy pump.The customer reported product problem (under infusion) was confirmed.The product problem was attributed to a manufacturing issue.This was established as the root cause.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10814512
Report Number3012307300-2020-11289
Device Sequence Number17025440
Product Code FPA
UDI-Device Identifier10610586039614
UDI-Public10610586039614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model Number21-7323-24
Device Catalogue Number21-7323-24
Device Lot Number3971607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1